MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSL09040
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 07/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 02/2020).
 
Event or Problem Description
It was reported through the results of a clinical trial approximately 1-year post index procedure, 70% target lesion stenosis and standard pta was performed to treat lesion.It was further reported approximately 1 year 11-month post index procedure 50% stenosis was identified and standard pta was performed to treat lesion.The current patient status is unknown.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9856101
Report Number9681442-2020-00067
Device Sequence Number3153409
Product Code PFV
UDI-Device Identifier00801741106781
UDI-Public(01)00801741106781
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVSL09040
Device Catalogue NumberAVSL09040
Device Lot NumberANAT1928
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR